Stability Analysis of Linear Multistep Methods for Delay Differential Equations

V. L. Bakke, Zdzislaw Jackiewicz

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Stability properties of linear multistep methods for delay differential equations with respect to the test equation [formula omitted] 0 <λ

Original languageEnglish (US)
Pages (from-to)447-458
Number of pages12
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume9
Issue number3
DOIs
StatePublished - 1986
Externally publishedYes

Fingerprint

Linear multistep Methods
Delay Differential Equations
Stability Analysis

Keywords

  • delay differential equation
  • Linear multistep method
  • stability analysis

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this

@article{42a2018003f146fb8642d68925ae1a5d,
title = "Stability Analysis of Linear Multistep Methods for Delay Differential Equations",
abstract = "Stability properties of linear multistep methods for delay differential equations with respect to the test equation [formula omitted] 0 <λ",
keywords = "delay differential equation, Linear multistep method, stability analysis",
author = "Bakke, {V. L.} and Zdzislaw Jackiewicz",
year = "1986",
doi = "10.1155/S0161171286000583",
language = "English (US)",
volume = "9",
pages = "447--458",
journal = "International Journal of Mathematics and Mathematical Sciences",
issn = "0161-1712",
publisher = "Hindawi Publishing Corporation",
number = "3",

}

TY - JOUR

T1 - Stability Analysis of Linear Multistep Methods for Delay Differential Equations

AU - Bakke, V. L.

AU - Jackiewicz, Zdzislaw

PY - 1986

Y1 - 1986

N2 - Stability properties of linear multistep methods for delay differential equations with respect to the test equation [formula omitted] 0 <λ

AB - Stability properties of linear multistep methods for delay differential equations with respect to the test equation [formula omitted] 0 <λ

KW - delay differential equation

KW - Linear multistep method

KW - stability analysis

UR - http://www.scopus.com/inward/record.url?scp=0041856024&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041856024&partnerID=8YFLogxK

U2 - 10.1155/S0161171286000583

DO - 10.1155/S0161171286000583

M3 - Article

AN - SCOPUS:0041856024

VL - 9

SP - 447

EP - 458

JO - International Journal of Mathematics and Mathematical Sciences

JF - International Journal of Mathematics and Mathematical Sciences

SN - 0161-1712

IS - 3

ER -